Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Used miconazole for yeast infection. Having white thick vaginal discharge. Further treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
I had thick white discharge I assumed was a yeast infection. I used miconazole 1 about 4 days ago and now I'm getting very thick, clumpy, past pink discharge. Is this normal or do I need to go get checked?
Posted Sun, 3 Jun 2012 in Vaginal and Uterus Health
Answered by Dr. Yogesh D 35 minutes later

Thank you for posting your query.

I understand your concern.

A thick white discharge could have been a yeast infection for which you have taken miconazole, but I suspect the dosage and the duration of treatment was inadequate to eradicate the fungus completely.

A pinkish, clumpy discharge in no way is normal, it is best if you get yourself checked.

Self medication can be harmful, so please do consult your gynecologist and get yourself examined completely and follow his/her advice.

Hope this answers your query completely. Please do write back if you have any additional concerns.

Wishing you a speedy recovery.

Best regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor